Posted by: lee | 2011-05-23

rash and bumps after using roll-on/deo

Hi doc,

I am 23 years old and for the past couple months i have been unable to use any underarm roll-on or deo as a rash and terrible itchy bumps form under my arms. the pharmacy gave me adco-normospor and persivate cream to use.
But is this a permanent thing? Can i stop it permanently?
I have changed blades on my razor and tried several different types of roll-on but nothing is helping and im becoming very self-conscious about odour as i have a physical job and so am always stressing.

Thanks doc

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You will not be able to use the suggested creams permanently. Rather consult a dermatologist for a more permanent solution. Try applyinf Fissan paste after shaving.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.